# SDR CA040916006

- Difficulty date: September 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,283 hours
- Engine: Pwa S3H1G
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FOLLOWING INSPECTION AND REPAIRS AS A RESULT OF EXHAUST VALVE FAILURE AIRCRAFT TAXIED ON WATER FOR TAKEOFF AND OIL PRESSURE DROPPED BELOW LIMITS. TAKEOFF ABORTED AND ENGINE REMOVED.
